MAUDE Adverse Event Report: ASAHI INTECC ASAHI CARAVEL; CATHETER

ASAHI INTECC ASAHI CARAVEL; CATHETER
Model Number CRV135-19P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Highly calcific posterior tibial vessel where caravel was inserted and advanced to the calcium.The tip became wedged into the calcium and as the operator attempted to advance or retract the catheter, slight torque was applied and the tip of the caravel came off on the abbott command wire.After the operator noticed that the tip of the caravel was separated from the catheter, he simply advanced a second balloon down to the tip, inflated the balloon and dragged the tip (on the command wire) back to the sheath and was safely extracted from the patient.
 
Event or Problem Description
Highly cacific posterior tibial vessel where caravel was inserted and advanced to the calcium.The tip became wedged into the calcium and as the operator attempted to advance or retract the catheter, slight torque was applied and the tip of the caravel came off on the abbott command wire.After the operator noticed that the tip of the caravel was separated from the catheter, he simply advanced a second balloon down to the tip, inflated the balloon and dragged the tip (on the command wire) back to the sheath and was safely extracted from the patient.

Brand Name
ASAHI CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9513334
Report Number3004718255-2019-00127
Device Sequence Number16994970
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)210831(10)180924K071
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
Report Date (Section F) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRV135-19P
Device Catalogue NumberCRV135-19P
Device Lot Number180924K071
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/13/2019
Event Location Hospital
Date Report to Manufacturer12/23/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA12/23/2019